# SDR CALA0001411

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,283 hours, 20,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FRAME AFT SIDE CORRODED UNDER PAINT AT FS 1309, L24R-24L.  THE CORRODED SECTION WAS CUT OUT AND A FRAME REPAIR SPLICE WAS INSTALLED IAW SRM 53-03, FIGURE 2A.
